RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 62, Pages 53–71 (Mi cmfd309)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral analysis of integrodifferential equations in a Hilbert space

V. V. Vlasov, N. A. Rautian

Mech.-Math. Faculty, Lomonosov Moscow State University, Moscow, Russia

Abstract: We investigate the correct solvability of initial-value problems for abstract integrodifferential equations with unbounded operator coefficients in a Hilbert space. We do spectral analysis of operator-functions describing symbols of such equations. These equations are an abstract form of linear integrodifferential partial derivative equations arising in the viscoelasticity theory and having some other important applications. We establish the localization and the spectrum structure of operator-functions describing symbols of these equations.

Funding Agency Grant Number
Russian Science Foundation 14-14-00592


Full text: PDF file (243 kB)
References: PDF file   HTML file

UDC: 517.929

Citation: V. V. Vlasov, N. A. Rautian, “Spectral analysis of integrodifferential equations in a Hilbert space”, Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A. L. Skubachevskii (Peoples' Friendship University of Russia), CMFD, 62, PFUR, M., 2016, 53–71

Citation in format AMSBIB
\Bibitem{VlaRau16}
\by V.~V.~Vlasov, N.~A.~Rautian
\paper Spectral analysis of integrodifferential equations in a~Hilbert space
\inbook Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A.~L.~Skubachevskii (Peoples' Friendship University of Russia)
\serial CMFD
\yr 2016
\vol 62
\pages 53--71
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd309}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd309
  • http://mi.mathnet.ru/eng/cmfd/v62/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Davydov, Yu. A. Tikhonov, “Study of Kelvin-Voigt models arising in viscoelasticity”, Differ. Equ., 54:12 (2018), 1620–1635  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:145
    Full text:52
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019